# SDR UPS07849046

- Difficulty date: January 5, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 5646955503
- Condition: Corroded
- Location: Fs 960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 - FOUND LONGERON TO FLOORBEAM FITTING HEAVY CORRODED AND CRACKED AT STA 960 L21R.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
